# SDR AALA2020032099013

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE AFT CARGO WARNING NUMEROUS TIMES DURING FLIGHT , ATTEPTED TO RUN ECAM AND WOULD GO AWAY. FINAL WARNING RETURNED AND COMPLETED ECAM. DISCHARGED AFT BOTTLE. RETURNED TO MIA, EMERGENCY DECLARED. REMOVED AND REPLACED ALL 4 AFT CARGO SMOKE DETECTOR IAW AMM 26-16-15. REMOVED AND REPLACED AFT CARGO COMP. FIRE BOTTLE IAW AMM 26-23-42. PERFORMED OPERATIONAL TEST REQUIRED IAW AMM 26-23-30, AMM 26-16-00.
